# SDR 05FDEA04043

- Difficulty date: November 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE FOUND CRACKED AT TELESCOPE DUCT UPPER CUTOUT.  REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE   TELESCOPING DUCT   UPPER SKIN CUTOUT AS PER FEDEX EA 1-5730-90693, TITLE "WINGS - RT WING LEADING   EDGE SKIN   CRACKS AT TELESCOPING DUCT CUTOUT".
